C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 33/3 (2013)

Strona redakcyjna
Spis treści
Instruction for authors

Daniel Alpay, Alon Kipnis

A generalized white noise space approach to stochastic integration for a class of Gaussian stationary increment processes
Opuscula Math. 33 (2013), 395-417   Pełny tekst/Article:   pdf  pdf  (576kB)

Zbigniew Burdak

On the decomposition of families of quasinormal operators
Opuscula Math. 33 (2013), 419-438   Pełny tekst/Article:   pdf  pdf  (522kB)

Albo Carlos Cavalheiro

Existence results for Dirichlet problems with degenerated p-Laplacian
 Opuscula Math. 33 (2013), 439-453   Pełny tekst/Article:   pdf  pdf  (531kB)

Jacek Chudziak, Sebastian Wójcik

Periodic solutions in multivariate invariance arguments
Opuscula Math. 33 (2013), 455-465   Pełny tekst/Article:   pdf  pdf  (489kB)

Jonathan Eckhardt, Fritz Gesztesy, Roger Nichols, Gerald Teschl

Weyl-Titchmarsh theory for Sturm-Liouville operators with distributional potentials
Opuscula Math. 33 (2013), 467-563   Pełny tekst/Article:   pdf  pdf  (934kB)

Patryk Pagacz

The Putnam-Fuglede property for paranormal and *-paranormal operators
Opuscula Math. 33 (2013), 565-574   Pełny tekst/Article:   pdf  pdf  (366kB)

Steen Pedersen, Jason D. Phillips

On intersections of Cantor sets: Hausdorff measure
Opuscula Math. 33 (2013), 575-579   Pełny tekst/Article:   pdf  pdf  (587kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie